# SDR MALA040630

- Difficulty date: September 5, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 18,148 hours, 19,717 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y INSPECTION IN BNA, NOTED CORROSION ON RT GALLEY INBOARD TRACK & PROFILE.  REPLACED TRACK & PROFILE PER THE SRM.  AIRCRAFT RETURNED TO SERVICE 9/7/04.
